# SDR AALA201807109023

- Difficulty date: July 7, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 52,329 hours, 26,512 cycles
- System (JASC): 5241 · Galley Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT GALLEY SERVICE DOOR, EXTERIOR HANDLE, WOULD NOT RETRACT TO A FAIRED POSITION WHEN DOOR WAS CLOSED AND LOCKED. MAINTENANCE LUBRICATED AFT GALLEY SERVICE DOOR EXTERIOR HANDLE HINGE PER AMM 12-21-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
